Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Quasi-analytic vectors and quasi-analytic functions


Author: Paul R. Chernoff
Journal: Bull. Amer. Math. Soc. 81 (1975), 637-646
MSC (1970): Primary 26A93, 30A78, 47B25, 47D05
DOI: https://doi.org/10.1090/S0002-9904-1975-13806-7
MathSciNet review: 0636276
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Bochner and A. E. Taylor, Some Theorems on Quasi-Analyticity for Functions of Several Variables, Amer. J. Math. 61 (1939), no. 2, 303–329. MR 1507378, https://doi.org/10.2307/2371501
  • 2. T. Carleman, Les fonctions quasi-analytiques Gauthier-Villars, Paris, 1926.
  • 3. P. R. Chernoff, Some remarks on quasi-analytic vectors, Trans. Amer. Math. Soc. 167 (1972), 105-113. MR 45 #4193. MR 295125
  • 4. L. Ehrenpreis, Fourier analysis in several complex variables, Pure and Appl. Math., vol. 17, Wiley, New York, 1970. MR 44 #3066. MR 285849
  • 5. A. Gorny, Contribution à l'étude des fonctions dérivables d'une variable réelle, Acta Math. 71 (1939), 317-358. MR 1, 137; 400. MR 848
  • 6. W. Groening, Analytic functions with quasi-analytic boundary values, Trans. Amer. Math. Soc. 143 (1969), 95-107. MR 412426
  • 7. W. Groening, Quasi-analyticity for functions of several variables, Duke Math. J. 38 (1971), 109-115. MR 42 #7933. MR 273052
  • 8. M. Hasegawa, On quasi-analytic vectors for dissipative operators, Proc. Amer. Math. Soc. 29 (1971), 81-84. MR 43 #981. MR 275224
  • 9. E. Hille and R. S. Phillips, Functional analysis and semi-groups, rev. ed., Amer. Math. Soc. Colloq. Publ., vol. 31, Amer. Math. Soc., Providence, R.I., 1957. MR 19, 664. MR 89373
  • 10. V. G. Hryptun, Classes of functions quasianalytic with respect to an ordinary linear differential operator, and their applications, Dokl. Akad. Nauk SSSR 177 (1967), 528-530=Soviet Math. Dokl. 8 (1967), 1456-1459. MR 37 #2927. MR 227342
  • 11. A. N. Kolmogorov, On inequalities between the upper bounds of the successive derivatives of an arbitrary function on an infinite interval, Učen. Zap. Moskov. Gos. Univ. Mat. 30 (1939), 3-13 ; English transl., Amer. Math. Soc. Transl. (1) 2 (1962), 233-243. MR 1, 298.
  • 12. B. I. Korenbljum, Conditions of nontriviality of certain classes of functions analytic in a sector, and problems of quasianalyticity, Dokl. Akad. Nauk. SSSR 166 (1966), 1046-1049=Soviet Math. Dokl. 7 (1966), 232-236. MR 34 #1528. MR 201646
  • 13. S. Mandelbrojt, Séries adherentes, régularisation des suites, applications, Gauthier Villars, Paris, 1952. MR 14, 542. MR 51893
  • 14. D. Masson and W. McClary, Classes of C, J. Functional Analysis 10 (1972), 19-32. MR 372673
  • 15. E. Nelson, Analytic vectors, Ann. of Math. (2) 70 (1959), 572-615. MR 21 #5901. MR 107176
  • 16. A. E. Nussbaum, Quasi-analytic vectors, Ark. Mat. 6 (1965), 179-191. MR 33 #3105. MR 194899
  • 17. A. E. Nussbaum, A note on quasi-analytic vectors, Studia Math. 33 (1969), 305-309. MR 40 #4781. MR 251554
  • 18. W. Rudin, Real and complex analysis, McGraw-Hill, New York, 1966. MR 35 #1420. MR 210528
  • 19. B. Simon, The theory of semi-analytic vectors: A new proof of a theorem of Masson and McClary, Indiana Univ. Math. J. 20 (1970/71), 1145-1151. MR 44 #7357. MR 290173

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 26A93, 30A78, 47B25, 47D05

Retrieve articles in all journals with MSC (1970): 26A93, 30A78, 47B25, 47D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13806-7

American Mathematical Society